Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Conservation laws and solutions of a quantum drift-diffusion model for semiconductors
Blekinge Tekniska Högskola, Fakulteten för teknikvetenskaper, Institutionen för matematik och naturvetenskap.
Blekinge Tekniska Högskola, Fakulteten för teknikvetenskaper, Institutionen för matematik och naturvetenskap.
2015 (Engelska)Ingår i: International Journal of Non-Linear Mechanics, ISSN 0020-7462, E-ISSN 1878-5638, Vol. 77, s. 69-73Artikel i tidskrift (Refereegranskat) Published
Resurstyp
Text
Abstract [en]

A non-linear system of partial differential equations describing a quantum drift-diffusion model for semiconductor devices is investigated by methods of group analysis. An infinite number of conservation laws associated with symmetries of the model are found. These conservation laws are used for representing the system of equations under consideration in the conservation form. Exact solutions provided by the method of conservation laws are discussed. These solutions are different from invariant solutions. (C) 2015 Published by Elsevier Ltd.

Ort, förlag, år, upplaga, sidor
2015. Vol. 77, s. 69-73
Nyckelord [en]
Quantum semiconductor; Drift-diffusion model; Non-linear self-adjointness; Conservation laws; Exact solutions
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:bth-11171DOI: 10.1016/j.ijnonlinmec.2015.07.010ISI: 000364797600007OAI: oai:DiVA.org:bth-11171DiVA, id: diva2:881659
Tillgänglig från: 2015-12-11 Skapad: 2015-12-11 Senast uppdaterad: 2017-12-01Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Ibragimov, NailKhamitova, Raisa

Sök vidare i DiVA

Av författaren/redaktören
Ibragimov, NailKhamitova, Raisa
Av organisationen
Institutionen för matematik och naturvetenskap
I samma tidskrift
International Journal of Non-Linear Mechanics
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 200 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf